उत्तरों सहित मेड-सर्ज: तंत्रिका, अंतःस्रावी और गुर्दा वर्कशीट
मुफ़्त प्रिंट करने योग्य मेड-सर्ज: तंत्रिका, अंतःस्रावी और गुर्दा वर्कशीट: आसान से परीक्षा स्तर तक 8 प्रश्न, उत्तर कुंजी सहित। इसे प्रिंट करें या PDF के रूप में सहेजें।
शिक्षकों के लिए: कक्षा में मुफ़्त में प्रिंट, कॉपी और उपयोग करें। हर नई वर्कशीट में नए मान और उसकी अपनी उत्तर कुंजी होती है। अपने कोर्स पेज पर ExamProblems का लिंक देने के लिए धन्यवाद।
नाम: ____________________ दिनांक: ____________
1.आसान
Which classic triad is described in renal cell carcinoma, although few patients have all three?
AFever, headache and a stiff neck
BHaematuria, flank pain and a palpable mass
CPolyuria, thirst and weight loss with tiredness
DDysuria, frequency and urgency
2.आसान
How is diabetic retinopathy usually picked up early?
ARegular eye screening with retinal photographs
BWaiting until the patient notices blurred vision
CChecking the pupils with a torch at every visit
DA yearly blood test for HbA1c only
3.आसान
How should a peritoneal dialysis catheter exit site be cared for?
ASoaked in a hot bath every day
BCovered with a tight bandage and not looked at for a week
CKept clean and dry and checked daily for redness
DCleaned with a strong bleach solution
4.मध्यम
A patient with diabetic neuropathy has an ulcer on the ball of the foot. Which measure is most important for healing?
ATaking pressure off the ulcer
BSoaking the foot in hot water daily
CWalking more to improve blood flow
DCovering it and checking it in a month
5.मध्यम
Which complication is a particular risk in nephrotic syndrome?
AVenous thrombosis
BBleeding from low platelets
CHypoglycaemia
DLow cholesterol
6.मध्यम
Why can a patient with an insulin pump develop DKA within hours if the pump stops working?
AThe pump gives long-acting insulin, which builds up and stops working all at once
BThe body becomes allergic to insulin when the pump stops
CThe battery in the pump releases chemicals into the blood
DThe pump gives only rapid-acting insulin, so there is no long-acting reserve
7.कठिन
An older patient with a UTI is now confused, with a respiratory rate of 24/min, BP 88/50 mmHg and a pulse of 120/min. What should happen?
ATreat the confusion with a sedative
BStart sepsis care at once, with IV antibiotics and fluids
CGive oral antibiotics and recheck in four hours
DEncourage oral fluids and wait for the urine culture
8.कठिन
A patient with Parkinson's disease is nil by mouth after abdominal surgery. Their levodopa is due. What is the best action?
AContact the prescriber or pharmacist about another route
BGive double the dose once eating restarts
COmit the dose until the patient can swallow again
DGive the tablets with a sip of water anyway
उत्तर कुंजी
1. B · Haematuria, flank pain and a palpable mass
2. A · Regular eye screening with retinal photographs
3. C · Kept clean and dry and checked daily for redness
4. A · Taking pressure off the ulcer
5. A · Venous thrombosis
6. D · The pump gives only rapid-acting insulin, so there is no long-acting reserve
7. B · Start sepsis care at once, with IV antibiotics and fluids
8. A · Contact the prescriber or pharmacist about another route
पूरे चरण-दर-चरण हल: इस विषय का अभ्यास examproblems.com पर करें।